RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Krasnov, Vyacheslav Alekseevich

Statistics Math-Net.Ru
Total publications: 70
Scientific articles: 70

Number of views:
This page:2294
Abstract pages:15560
Full texts:4363
References:1879
Associate professor
Doctor of physico-mathematical sciences (1999)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 27.03.1947
E-mail: ,
Keywords: algebraic geometry, algebraic varietes, the biquadrics, the rigid isotopy classes, the coarse isotopy classes, the triquadrics, the maximal varieties, a spectral curve, the theta-characteristics, a quadratic complex, a pencil of quadrics, Kummer surface, index-function.
   
Main publications:
  1. V. A. Krasnov, “Kharakteristicheskie klassy vektornykh rassloenii na veschestvennom algebraicheskom mnogoobrazii”, Izv. AN SSSR. Ser. matem., 55:4 (1991), 716–746  mathnet  mathscinet  zmath
  2. V. A. Krasnov, “Ob ekvivariantnykh kogomologiyakh Grotendika veschestvennogo algebraicheskogo mnogoobraziya i ikh prilozheniyakh”, Izv. RAN. Ser. matem., 58:3 (1994), 36–52  mathnet  mathscinet  zmath
  3. V. A. Krasnov, “Kogomologicheskaya gruppa Brauera veschestvennogo algebraicheskogo mnogoobraziya”, Izv. RAN. Ser. matem., 60:5 (1996), 57–88  mathnet  mathscinet  zmath
  4. V. A. Krasnov, “Veschestvennye algebraicheskie GM-mnogoobraziya”, Izv. RAN. Ser. matem., 62:3 (1998), 39–66  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person8824
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189158

Publications in Math-Net.Ru
2019
1. V. A. Krasnov, “Real Kummer surfaces”, Izv. RAN. Ser. Mat., 83:1 (2019),  75–118  mathnet  elib; Izv. Math., 83:1 (2019), 65–103  isi  scopus
2018
2. V. A. Krasnov, “On a classical correspondence of real K3 surfaces”, Izv. RAN. Ser. Mat., 82:4 (2018),  18–52  mathnet  elib; Izv. Math., 82:4 (2018), 662–693  isi  scopus
3. V. A. Krasnov, “On intersections of two real quadrics”, Izv. RAN. Ser. Mat., 82:1 (2018),  97–150  mathnet  elib; Izv. Math., 82:1 (2018), 91–139  isi  scopus
2013
4. V. A. Krasnov, “Real $M$-triquadrics”, Izv. RAN. Ser. Mat., 77:1 (2013),  33–48  mathnet  mathscinet  zmath  elib; Izv. Math., 77:1 (2013), 30–43  isi  elib  scopus
5. V. A. Krasnov, “Real Four-Dimensional $\mathit{GM}$-Triquadrics”, Mat. Zametki, 93:6 (2013),  844–852  mathnet  mathscinet  zmath  elib; Math. Notes, 93:6 (2013), 830–836  isi  elib  scopus
2012
6. V. A. Krasnov, “Cohomology of real four-dimensional triquadrics”, Izv. RAN. Ser. Mat., 76:5 (2012),  73–98  mathnet  mathscinet  zmath  elib; Izv. Math., 76:5 (2012), 922–945  isi  elib  scopus
7. V. A. Krasnov, “Cohomology of real three-dimensional triquadrics”, Izv. RAN. Ser. Mat., 76:1 (2012),  121–148  mathnet  mathscinet  zmath  elib; Izv. Math., 76:1 (2012), 113–138  isi  elib  scopus
8. V. A. Krasnov, “Real Four-Dimensional $M$-Triquadrics”, Mat. Zametki, 92:6 (2012),  884–892  mathnet  mathscinet  zmath  elib; Math. Notes, 92:6 (2012), 790–796  isi  elib  scopus
2011
9. V. A. Krasnov, “On the number of components of a three-dimensional maximal intersection of three real quadrics”, Izv. RAN. Ser. Mat., 75:3 (2011),  147–160  mathnet  mathscinet  zmath  elib; Izv. Math., 75:3 (2011), 589–602  isi  elib  scopus
10. V. A. Krasnov, “Maximal intersections of three real quadrics”, Izv. RAN. Ser. Mat., 75:3 (2011),  127–146  mathnet  mathscinet  zmath  elib; Izv. Math., 75:3 (2011), 569–587  isi  elib  scopus
11. V. A. Krasnov, “Real four-dimensional biquadrics”, Izv. RAN. Ser. Mat., 75:2 (2011),  151–176  mathnet  mathscinet  zmath  elib; Izv. Math., 75:2 (2011), 371–394  isi  elib  scopus
12. V. A. Krasnov, “Real Two-Dimensional Intersections of a Quadric by a Cubic”, Mat. Zametki, 90:4 (2011),  530–540  mathnet  mathscinet; Math. Notes, 90:4 (2011), 509–516  isi  scopus
13. V. A. Krasnov, “Real $GM$-Biquadrics”, Mat. Zametki, 89:6 (2011),  868–878  mathnet  mathscinet; Math. Notes, 89:6 (2011), 830–838  isi  scopus
14. V. A. Krasnov, “Rigid Isotopy Classification of Real Quadric Line Complexes and Associated Kummer Surfaces”, Mat. Zametki, 89:5 (2011),  705–718  mathnet  mathscinet; Math. Notes, 89:5 (2011), 661–671  isi  scopus
2010
15. V. A. Krasnov, “On real quadric line complexes”, Izv. RAN. Ser. Mat., 74:6 (2010),  157–182  mathnet  mathscinet  zmath  elib; Izv. Math., 74:6 (2010), 1255–1276  isi  elib  scopus
16. V. A. Krasnov, “Real three-dimensional biquadrics”, Izv. RAN. Ser. Mat., 74:4 (2010),  119–144  mathnet  mathscinet  zmath  elib; Izv. Math., 74:4 (2010), 781–804  isi  elib  scopus
2009
17. V. A. Krasnov, “Topological Classification of Real Three-Dimensional Cubics”, Mat. Zametki, 85:6 (2009),  886–893  mathnet  mathscinet  zmath  elib; Math. Notes, 85:6 (2009), 841–847  isi  scopus
18. V. A. Krasnov, “On the Fano Variety of a Class of Real Four-Dimensional Cubics”, Mat. Zametki, 85:5 (2009),  711–720  mathnet  mathscinet  zmath  elib; Math. Notes, 85:5 (2009), 682–689  isi  scopus
19. V. A. Krasnov, “Equivariant Topological Classification of the Fano Varieties of Real Four-Dimensional Cubics”, Mat. Zametki, 85:4 (2009),  603–615  mathnet  mathscinet  zmath  elib; Math. Notes, 85:4 (2009), 574–583  isi  scopus
2008
20. V. A. Krasnov, “The Albanese Map of the Fano Surface of a Real $M$-Cubic Threefold”, Mat. Zametki, 84:3 (2008),  381–389  mathnet  mathscinet  zmath  elib; Math. Notes, 84:3 (2008), 356–362  isi  elib  scopus
2007
21. V. A. Krasnov, “The topological classification of Fano surfaces of real three-dimensional cubics”, Izv. RAN. Ser. Mat., 71:5 (2007),  3–36  mathnet  mathscinet  zmath  elib; Izv. Math., 71:5 (2007), 863–894  isi  elib  scopus
22. V. A. Krasnov, “Real algebraic varieties and cobordism”, Izv. RAN. Ser. Mat., 71:3 (2007),  141–172  mathnet  mathscinet  zmath  elib; Izv. Math., 71:3 (2007), 573–601  isi  elib  scopus
23. V. A. Krasnov, “On Bordisms of Real Algebraic $M$-Varieties”, Mat. Zametki, 81:5 (2007),  724–732  mathnet  mathscinet  zmath  elib; Math. Notes, 81:5 (2007), 649–655  isi  elib  scopus
24. V. A. Krasnov, “Fano Surfaces of Real Quartics”, Mat. Zametki, 81:1 (2007),  83–97  mathnet  mathscinet  zmath  elib; Math. Notes, 81:1 (2007), 72–84  isi  elib  scopus
2006
25. V. A. Krasnov, “Rigid isotopy classification of real three-dimensional cubics”, Izv. RAN. Ser. Mat., 70:4 (2006),  91–134  mathnet  mathscinet  zmath  elib; Izv. Math., 70:4 (2006), 731–768  isi  elib  scopus
2005
26. V. A. Krasnov, “The topological type of the Fano surface of a real three-dimensional $M$-cubic”, Izv. RAN. Ser. Mat., 69:6 (2005),  61–94  mathnet  mathscinet  zmath  elib; Izv. Math., 69:6 (2005), 1137–1167  isi  scopus
27. V. A. Krasnov, “On the Fano Surface of a Real Cubic $M$-Threefold”, Mat. Zametki, 78:5 (2005),  710–717  mathnet  mathscinet  zmath  elib; Math. Notes, 78:5 (2005), 662–668  isi  scopus
2004
28. V. A. Krasnov, “On the Algebraic Cohomology of Real Algebraic $M$-Varieties”, Mat. Zametki, 76:6 (2004),  854–867  mathnet  mathscinet  zmath  elib; Math. Notes, 76:6 (2004), 796–809  isi  scopus
29. V. A. Krasnov, “The Nikulin Congruence for Four-Dimensional $M$-Varieties”, Mat. Zametki, 76:2 (2004),  205–215  mathnet  mathscinet  zmath  elib; Math. Notes, 76:2 (2004), 191–199  isi  scopus
30. V. A. Krasnov, O. V. Danilova, “The Abel–Jacobi Map for Real Hyperelliptic Surfaces of Genus 3”, Mat. Zametki, 75:5 (2004),  643–651  mathnet  mathscinet  zmath; Math. Notes, 75:5 (2004), 601–607  isi
2003
31. V. A. Krasnov, “The Harnack–Thom Inequalities for Sheaves with Involution and Their Applications”, Mat. Zametki, 74:5 (2003),  686–695  mathnet  mathscinet  zmath; Math. Notes, 74:5 (2003), 647–655  isi
32. V. A. Krasnov, “Real Algebraically Maximal Varieties”, Mat. Zametki, 73:6 (2003),  853–860  mathnet  mathscinet  zmath; Math. Notes, 73:6 (2003), 806–812  isi  scopus
2002
33. V. A. Krasnov, “The Brauer and Witt Groups of Real Ruled Surfaces”, Mat. Zametki, 72:5 (2002),  706–714  mathnet  mathscinet  zmath; Math. Notes, 72:5 (2002), 652–659  isi  scopus
2000
34. V. A. Krasnov, “Analogues of the Harnack–Thom inequality for a real algebraic surface”, Izv. RAN. Ser. Mat., 64:5 (2000),  45–68  mathnet  mathscinet  zmath; Izv. Math., 64:5 (2000), 915–937  isi  scopus
35. V. A. Krasnov, “The Brauer group of an noncomplete real algebraic surface”, Mat. Zametki, 67:3 (2000),  355–359  mathnet  mathscinet  zmath; Math. Notes, 67:3 (2000), 296–300  isi
36. V. A. Krasnov, “On the Picard group and the Brauer group of a real algebraic surface”, Mat. Zametki, 67:2 (2000),  211–220  mathnet  mathscinet  zmath; Math. Notes, 67:2 (2000), 168–175  isi
1999
37. V. A. Krasnov, “Real algebraic varieties without real points”, Izv. RAN. Ser. Mat., 63:4 (1999),  131–170  mathnet  mathscinet  zmath; Izv. Math., 63:4 (1999), 757–790  isi  scopus
38. V. A. Krasnov, “The Bloch–Ogus spectral sequence of a real algebraic variety”, Mat. Zametki, 66:3 (1999),  380–384  mathnet  mathscinet  zmath; Math. Notes, 66:3 (1999), 306–309  isi
39. V. A. Krasnov, “On the fundamental homology classes of a real algebraic variety”, Mat. Zametki, 66:2 (1999),  216–219  mathnet  mathscinet  zmath; Math. Notes, 66:2 (1999), 171–173  isi
40. V. A. Krasnov, “Albanese homomorphism of the Chow group of 0-cycles of a real algebraic variety”, Mat. Zametki, 65:1 (1999),  76–83  mathnet  mathscinet  zmath; Math. Notes, 65:1 (1999), 64–69  isi
1998
41. V. A. Krasnov, “The etale and equivariant cohomology of a real algebraic variety”, Izv. RAN. Ser. Mat., 62:5 (1998),  165–186  mathnet  mathscinet  zmath; Izv. Math., 62:5 (1998), 1013–1034  isi  scopus
42. V. A. Krasnov, “Real algebraic GM$\mathbb Z$-surfaces”, Izv. RAN. Ser. Mat., 62:4 (1998),  51–80  mathnet  mathscinet  zmath; Izv. Math., 62:4 (1998), 695–721  isi  scopus
43. V. A. Krasnov, “Real algebraic GM-varieties”, Izv. RAN. Ser. Mat., 62:3 (1998),  39–66  mathnet  mathscinet  zmath; Izv. Math., 62:3 (1998), 465–491  isi  scopus
44. V. A. Krasnov, “On theta characteristics of real algebraic curves”, Mat. Zametki, 64:3 (1998),  403–406  mathnet  mathscinet  zmath; Math. Notes, 64:3 (1998), 347–350  isi
45. V. A. Krasnov, “Picard and Lefschetz numbers of real algebraic surfaces”, Mat. Zametki, 63:6 (1998),  847–852  mathnet  mathscinet  zmath; Math. Notes, 63:6 (1998), 747–751  isi
1997
46. V. A. Krasnov, “On orientable real algebraic $M$-surfaces”, Mat. Zametki, 62:4 (1997),  520–526  mathnet  mathscinet  zmath; Math. Notes, 62:4 (1997), 434–438  isi
1996
47. V. A. Krasnov, “The equivariant cohomology groups of a real algebraic surface and their applications”, Izv. RAN. Ser. Mat., 60:6 (1996),  101–126  mathnet  mathscinet  zmath; Izv. Math., 60:6 (1996), 1193–1217  isi  scopus
48. V. A. Krasnov, “The cohomological Brauer group of a real algebraic variety”, Izv. RAN. Ser. Mat., 60:5 (1996),  57–88  mathnet  mathscinet  zmath; Izv. Math., 60:5 (1996), 933–962  isi  scopus
49. V. A. Krasnov, “On the Brauer group of a real algebraic surface”, Mat. Zametki, 60:6 (1996),  935–938  mathnet  mathscinet  zmath; Math. Notes, 60:6 (1996), 707–710  isi
50. V. A. Krasnov, “On degeneration of $M$-varieties”, Mat. Zametki, 59:3 (1996),  396–401  mathnet  mathscinet  zmath; Math. Notes, 59:3 (1996), 279–282  isi
1994
51. V. A. Krasnov, “On equivariant Grothendieck cohomology of a real algebraic variety, and its applications”, Izv. RAN. Ser. Mat., 58:3 (1994),  36–52  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 44:3 (1995), 461–477  isi
52. V. A. Krasnov, “Two-sheeted coverings of real algebraic surfaces”, Mat. Zametki, 56:6 (1994),  137–140  mathnet  mathscinet  zmath; Math. Notes, 56:6 (1994), 1309–1311  isi
1993
53. V. A. Krasnov, “On cohomology classes defined by the real points of a real algebraic $\operatorname{GM}$-surface”, Izv. RAN. Ser. Mat., 57:5 (1993),  210–221  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 43:2 (1994), 385–395  isi
54. V. A. Krasnov, “Algebraic cycles on a real algebraic GM-manifold and their applications”, Izv. RAN. Ser. Mat., 57:4 (1993),  153–173  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 43:1 (1994), 141–160  isi
1991
55. V. A. Krasnov, “Characteristic classes of vector bundles on a real algebraic variety”, Izv. Akad. Nauk SSSR Ser. Mat., 55:4 (1991),  716–746  mathnet  mathscinet  zmath; Math. USSR-Izv., 39:1 (1992), 703–730  isi
56. V. A. Krasnov, “On homology classes determined by real points of a real algebraic variety”, Izv. Akad. Nauk SSSR Ser. Mat., 55:2 (1991),  282–302  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:2 (1992), 277–297  isi
1985
57. V. A. Krasnov, “Degenerations of real algebraic varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 49:4 (1985),  798–827  mathnet  mathscinet  zmath; Math. USSR-Izv., 27:1 (1986), 115–140
58. V. A. Krasnov, “The Harnack-Thom inequality for a critical point of a polynomial”, Mat. Zametki, 38:5 (1985),  717–720  mathnet  mathscinet  zmath; Math. Notes, 38:5 (1985), 903–905  isi
1984
59. V. A. Krasnov, “Albanese map for $GMZ$-varieties”, Mat. Zametki, 35:5 (1984),  739–747  mathnet  mathscinet  zmath; Math. Notes, 35:5 (1984), 391–396  isi
1983
60. V. A. Krasnov, “Harnack–Thom inequalities for mappings of real algebraic varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 47:2 (1983),  268–297  mathnet  mathscinet  zmath; Math. USSR-Izv., 22:2 (1984), 247–275
1982
61. V. A. Krasnov, “Albanese mapping for real algebraic varieites”, Mat. Zametki, 32:3 (1982),  365–374  mathnet  mathscinet  zmath; Math. Notes, 32:3 (1982), 661–666  isi
1976
62. V. A. Krasnov, “A generalized Petrovsky inequality for odd-degree curves”, Funktsional. Anal. i Prilozhen., 10:2 (1976),  41–48  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:2 (1976), 116–121
63. V. A. Krasnov, “The Albanese map for manifolds without meromorphic functions”, Mat. Zametki, 20:2 (1976),  207–214  mathnet  mathscinet  zmath; Math. Notes, 20:2 (1976), 675–679
1975
64. V. A. Krasnov, “Transitivity of exceptional subspaces”, Izv. Akad. Nauk SSSR Ser. Mat., 39:1 (1975),  15–22  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:1 (1975), 13–20
65. V. A. Krasnov, “Compact complex manifolds without meromorphic functions”, Mat. Zametki, 17:1 (1975),  119–122  mathnet  mathscinet  zmath; Math. Notes, 17:1 (1975), 69–71
1974
66. V. A. Krasnov, “On the equivalence of imbeddings of complex spaces that can be blown down”, Izv. Akad. Nauk SSSR Ser. Mat., 38:5 (1974),  1012–1036  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:5 (1974), 1009–1032
1973
67. V. A. Krasnov, “Formal modifications. Existence theorems for modifications of complex manifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 37:4 (1973),  848–882  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:4 (1973), 847–881
68. V. A. Krasnov, “Deformations of complex-analytic modifications”, Izv. Akad. Nauk SSSR Ser. Mat., 37:3 (1973),  516–532  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:3 (1973), 511–527
1972
69. V. A. Krasnov, “Cohomology of complexes of meromorphic forms and residues”, Izv. Akad. Nauk SSSR Ser. Mat., 36:6 (1972),  1237–1268  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:6 (1972), 1217–1250

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019